MAUDE Adverse Event Report: Aerin Medical, Inc RhinAer+ Stylus; Radiofrequency Probe

Aerin Medical, Inc RhinAer+ Stylus; Radiofrequency Probe
Model Number FG2258
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Epistaxis (4458)
Type of Reportable Event Serious Injury

Brand Name
RhinAer+ Stylus
Common Device Name
Radiofrequency Probe
Manufacturer (Section D)
Aerin Medical, Inc
2565 leghorn st
mountain view CA 94043
Manufacturer (Section G)
Aerin Medical, Inc.
2565 leghorn st
mountain view CA 94043
Manufacturer Contact
michael agresto
2565 leghorn st
mountain view, CA 94043
+1(732)850-1584
MDR Report Key50698107
Report Number3011625895-2026-00008
Device Sequence Number9614444
Product Code GEI
UDI-Device Identifier08886479300306
UDI-Public08886479300306
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K221907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG2258
Device Catalogue NumberCAT2259
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceWhite